manuscripta mathematica

, Volume 84, Issue 1, pp 389–400 | Cite as

Lösungsanzahl der Gleichung |xd−czyd|=p

  • Klaus Langmann
Article
  • 16 Downloads

Abstract

For a homogenous polynomP ∈ℤ[X, Y] of degreed and forh ∈ ℕ letL(P, h) be the number of coprime solutions of the equation |P(x,y)|=h. Ift(h) is the number of distinct primefactors ofh, a theorem of Bombieri-Schmidt [1] givesL(P, h)≤Mdt(h)+1 in the cased≥3. We prove for a finite collection of polynomialsPw∈ℤ[X, Y] under some conditions, that\(\mathop \sum \limits_{w = 1}^k L(P_w ,h) \leqslant 2d^{t(h)} \) for almost allh ∈ℤ (Satz 1; “almost all” in the sense “except finitely many cases”). As a corollary (Folgerung 3/4) we get for sufficiently large primesp, that the equation |xdczyd|=p has at mostd+1 many solutions (x, y, z) ∈ ℕ3 withc∤y. Ford=2 we get an analogon to a theorem of Mao-Hua (Folgerung 5).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Bombieri, E. and Schmidt, W.M.: On Thue's equation. Invent. Math. 88, 69–81 (1987)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Evertse, J.H.: On sums ofS-units and linear recurrences. Comp. Math. 53, 225–244 (1984)MATHMathSciNetGoogle Scholar
  3. 3.
    Langmann, K.: Der 4-Werte-Satz in der Zahlentheorie. Comp. Math. 82, 137–142 (1992)MATHMathSciNetGoogle Scholar
  4. 4.
    Langmann, K.: Eindeutigkeit der Lösbarkeit der Gleichungx d+y d=ap. Comp. Math. 88, 25–38 (1993)MATHMathSciNetGoogle Scholar
  5. 5.
    Langmann, K.: Lösungsanzahl der homogenen Normformengleichung. Erscheint bei Comp. Math.Google Scholar
  6. 6.
    Le Maohua: On the diophantine equationx 2+D=4p n. J. of Number Theory 41, 87–97 (1992)MATHCrossRefGoogle Scholar
  7. 7.
    Le Maohua: On the diophantine equationx 2D=4p. J. of Number Theory 41, 257–271 (1992)MATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Klaus Langmann
    • 1
  1. 1.Mathematisches InstitutMünster

Personalised recommendations